MAUDE Adverse Event Report: BECKMAN COULTER, INC. UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER, INC. UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Onsite, the beckman (bec) field service engineer (fse) identified a faulty probe blood detector along with the probe wash collar out of alignment causing the issue.The fse replaced the probe blood detector and adjusted the probe wash collar resolving the event.The instrument was verified with daily checks and quality control (qc).All recovered within specification and without error.The probable cause of the event is due to a faulty probe blood detector along with the probe wash collar out of alignment.Bec internal identifier -(b)(4).
 
Event or Problem Description
The customer reported that one patient sample recovered with erroneous high platelet (plt) results and review [r] flagging when cycled on their dxh900 hematology instrument (dxh900-3) compared to a rerun of the sample on their other dxh900 hematology instrument (dxh900-4).No erroneous results reported out of the laboratory.There was no report of an adverse event.There was no report of death, injury, delay or change to patient treatment or diagnosis.There was no report of harm to patient or operator.Printouts of the event provided.Printouts received indicated one patient sample (sample 1) recovered with a high plt and mean platelet volume (mpv) result and suspect messaging compared to a rerun on an alternate instrument the customer believes to be correct.All other cbc results correlated between runs.Onsite service generated.

Brand Name
UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER, INC.
11800 sw 147th ave.
miami FL 33196 2031
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key22734343
Report Number1061932-2025-00026
Device Sequence Number7189301
Product Code GKZ
UDI-Device Identifier15099590701574
UDI-Public(01)15099590701574(11)210719
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberC11478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown